@Article{JPDE-2-35, author = {Dai Zhengde, Xiang Changhe}, title = {The Foundamental Solution of Weighted Cauchy Problem for One-ordered Fuchsian Type Pseudodifferential Operator}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {4}, pages = {35--46}, abstract = { In this paper, we begin with introducing two classes of generalized pseudo-homogeneous functions θ^m and T^m studying their basic properties. Then, under the most general hypothesis, we get the global foundamental solution of weighted Cauchy problem for one-order Fuchsian-typc pseudodifferential operator in the frame PsDO whose symbol belongs to C (D, S^m_{1,0}).}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5841.html} }